# SDR 0300063247

- Difficulty date: January 13, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 31,960 hours, 13,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Fwd Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

On take off EMERGENCY LIGHTS/CABIN circuit breaker popped and emergency lights came on. Returned to MSP and landed uneventfully. Reset circuit breaker. Emergency light system test gave FWD L BATT LOW message. Replaced battery pack at forward left power supply. Emergency light system test OK. Aircraft returned to service.
